# SDR TWAA0006912

- Difficulty date: April 28, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AT INTERCOSTAL DOUBLERS, STA 1212 TO 1231 AND STA 1212 AT LONGERON 229R.  REMOVED FASTENERS AND DOUBLERS.  REMOVED CORROSION BY SANDING PER SPM 6-80-01 PAGES 1 TO 3.  TREATED AND PRIMED PER SRM 51-10-03.
